Admissible closures of polynomial time computable arithmetic

Probst, Dieter; Strahm, Thomas (2011). Admissible closures of polynomial time computable arithmetic. Archive for mathematical logic, 50(5-6), pp. 643-660. Berlin: Springer International 10.1007/s00153-011-0238-7

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Probst, Dieter and Strahm, Thomas Adrian
ISSN: 0933-5846
Publisher: Springer International
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 14:27
Last Modified: 08 Sep 2015 16:29
Publisher DOI: 10.1007/s00153-011-0238-7
Web of Science ID: 000291162500010
URI: http://boris.unibe.ch/id/eprint/9986 (FactScience: 215809)

Actions (login required)

Edit item Edit item
Provide Feedback